# SDR SIMA20130601008

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 33,261 hours, 30,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE LT AND RT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 4 EMERGENCY BATTERY POWER SUPPLY F3 FUSE IAW CMM 25-60-03.  THE OPS. CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
